Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 313, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Oct 7, 2011, 7:10 PM CDT for Decatur County, Sheridan County, Thomas County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2011, 7:10 PM CDT (00:10 UTC)
- Expired
- Oct 7, 2011, 7:31 PM CDT
- In force
- 21 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Decatur County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 6:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2632 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS53 KGLD 080010
SVRGLD
KSC039-179-193-080045-
/O.NEW.KGLD.SV.W.0313.111008T0010Z-111008T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM CDT FRI OCT 7 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DECATUR COUNTY IN NORTHWEST KANSAS...
WESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
NORTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...
* UNTIL 745 PM CDT
* AT 707 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MENLO...AND WAS
MOVING NORTH AT 65 MPH. THIS WARNING REPLACES THE PREVIOUS WARNING
FOR THE AREA.
* LOCATIONS IMPACTED INCLUDE...
SEGUIN...REXFORD...SELDEN...LEOVILLE AND DRESDEN.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 160 AND 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 3920 10057 3923 10088 3957 10077 3957 10074
3965 10075 3976 10071 3972 10032
TIME...MOT...LOC 0010Z 195DEG 56KT 3934 10071
WIND...HAIL 60MPH 1.00IN
$$
JRM1 follow-up statement
856
WWUS53 KGLD 080031
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM MDT FRI OCT 7 2011
KSC039-179-193-080041-
/O.CAN.KGLD.SV.W.0313.000000T0000Z-111008T0045Z/
THOMAS KS-SHERIDAN KS-DECATUR KS-
731 PM CDT FRI OCT 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DECATUR...WESTERN
SHERIDAN AND EASTERN THOMAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. WHILE THE SEVERE WEATHER THREAT WITH THIS AREA OF
STORMS HAS DIMINISHED...A TORNADO WARNING REMAINS IN EFFECT FOR
SOUTHERN SHERIDAN COUNTY.
LAT...LON 3920 10057 3923 10088 3957 10077 3957 10074
3965 10075 3976 10071 3972 10032
TIME...MOT...LOC 0031Z 195DEG 56KT 3966 10060
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 6:10 PM CDT, 1 hour earlier.
Area forecast discussion, Oct 7, 6:10 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 510 PM MDT FRI OCT 7 2011 .DISCUSSION... 243 PM MDT FRI OCT 7 2011 MAIN FORECAST PROBLEMS WILL BE COVERAGE/AMOUNT OF UPCOMING PRECIPITATION EVENT...WHEN TO END THE PRECIPITATION...AND HOW MUCH TO COOL OF TEMPERATURES THIS WEEKEND. SATELLITE SHOWING A NEARLY ZONAL FLOW IN THE PACIFIC THAT TRANSITIONS INTO A HIGHLY AMPLIFIED/BLOCKY PATTERN FROM NORTH AMERICA INTO THE WESTERN ATLANTIC. FIRST PART OF MAJOR UPPER TROUGH IS OVER THE NORTH CENTRAL PORTION OF THE COUNTRY AND MOVING TOWARD THE NORTH. THE SECOND...SOUTHERN PART OF THIS UPPER TROUGH IS DIGGING/DEEPENING/SLIGHTLY CUTTING OFF OVER THE SOUTHERN GREAT BASIN. FRONT THAT WAS A PART OF THUNDERSTORM EVENT FROM LAST NIGHT IS NEAR THE EASTERN END OF THE FORECAST AREA WITH A MOIST/UNSTABLE AIR MASS AHEAD OF IT. AT JET LEVEL...THE MODELS TENDED TO HAVE THE JET SEGMENT THAT IS CURRENTLY ROUNDING THE BOTTOM AND SOUTHEAST SIDE OF INCOMING TROUGH TOO FAR SOUTH AND EAST. THE UKMET/ECMWF WERE THE WORST WITH THE GFS DOING SLIGHTLY BETTER THAN THE NAM. AT MID LEVELS...MODELS HAVING A LITTLE DIFFICULTY WITH OUR COMPLEX UPPER TROUGH. IN GENERAL THEY WERE TOO PROGRESSIVE IN THEIR INITIALIZATION. OVERALL THE GFS AND CANADIAN WERE DOING SLIGHTLY BETTER THAN THE ECMWF. ON THE SURFACE WIND AND PRESSURE FIELD...THE GFS WAS DOING A LITTLE BETTER THAN THE NAM/ECMWF. ON THE LOW LEVEL THERMAL FIELD THE MODELS WERE CLOSE WITH THE CANADIAN DOING SLIGHTLY BETTER. BASED ON HEIGHT FALL ANALYSIS...STRONG EASTERN CONUS UPPER RIDGE... AND MODEL BIAS OF A COMPLICATED TROUGH OF THIS NATURE...WILL TEND TO BELIEVE A SLOWER/DEEPER AND FURTHER WEST PROGRESSION OF THE UPPER TROUGH TO OUR WEST. TONIGHT...UPPER LOW OVER THE FOUR CORNERS WILL FINALLY LIFT OUT ACROSS THE CENTRAL ROCKIES TONIGHT. STRONG SYNOPTIC SCALE LIFT AND JET LEVEL DIVERGENCE WILL CONTRIBUTE TO WIDESPREAD THUNDERSTORMS. SURFACE FRONT DRAPED ACROSS THE EASTERN FORECAST AREA WILL RETREAT WESTWARD AS A WARM FRONT...PROVIDING FURTHER FOCUS FOR THUNDERSTORMS. ENVIRONMENT WILL BE MODERATELY UNSTABLE AND STRONGLY SHEARED...LEADING TO THE POSSIBILITY OF ORGANIZED UPDRAFTS CAPABLE OF PRODUCING LARGE HAIL...STRONG WINDS...AND ISOLATED TORNADOES. DIVERGENCE ALOFT AND SLOW MOVING UPPER SYSTEM SUGGEST THE POSSIBILITY OF TRAINING STORMS AND HEAVY RAINFALL AS WELL. 024 SATURDAY/SATURDAY NIGHT...RIGHT REAR QUADRANT OF THE UPPER JET MOVES INTO THE AREA DURING THE DAY AND THEN REMAINS NEAR OR OVER THE AREA...ESPECIALLY IN THE WEST...DURING THE NIGHT. LOW LEVEL FOCUS ALONG WITH MID LEVEL LIFT WILL CONTINUE...ESPECIALLY THROUGH THE MIDDLE OF THE DAY. MODELS WANT TO DRY THINGS DURING THE AFTERNOON BUT LEARY OF THAT CONSIDERING THE JET IN THE AREA. SREF POPS REMAIN PRETTY HIGH THROUGH THE DAY WITH THE LOWEST IN THE SOUTH. SO DID TREND DOWN POPS A LITTLE...MAINLY IN THE SOUTH DURING THE AFTERNOON. ALSO WITH CLOUDS AND PRECIPITATION...TRIED TO MAKE MAXES AS COOL AS POSSIBLE BUT STILL MAY BE WARM. THERE MAY BE A BRIEF REPRIEVE DURING THE EVENING. HOWEVER...MODELS HAVE CONTINUED THE TREND OF BEING SLOWER WITH SYSTEM PLUS ACTUALLY GIVING THE TROUGH MORE OF A NEGATIVE TILT AND ANOTHER STRONG SHORTWAVE TROUGH ROTATING AROUND IT. SREF POPS REMAIN PRETTY ESPECIALLY IN THE NORTH AND EAST. SO TRENDED POPS IN THAT WAY. SUNDAY/SUNDAY NIGHT...SLOWER TREND WITH SYSTEM CONTINUES THIS PERIOD WITH NEGATIVELY TILTED TROUGH OR CUTOFF DEVELOPING TO OUR SOUTH AND WEST. CANADIAN IS THE MOST ROBUST WITH THIS. AGAIN SREF POPS ARE RATHER HIGH THROUGH THE DAY. IN FACT IT LOOKS LIKE COVERAGE OF PRECIPITATION INCREASES THROUGH THE DAY. SO AGAIN INCREASED POPS ESPECIALLY IN THE EAST TO NORTHEAST HALF. PRECIPITATION SHOULD SLOWLY END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA DURING THE NIGHT. BECAUSE OF THE CLOUD COVER AND PRECIPITATION AROUND ON SUNDAY TRENDED THE MAXES DOWN. BUT AGAIN AM AFRAID THAT AM TOO WARM. MONDAY...WEAK RIDGING/WESTERLY FLOW ALOFT AND FAVORABLE SURFACE WILL MAKE FOR DRY DAY AND WARMING TEMPERATURES. MONDAY NIGHT THROUGH FRIDAY...RATHER BENIGN PERIOD. MAY BE SOME LIGHT PRECIPITATION AT THE BEGINNING OF THE PERIOD. DRY PROGRESSIVE/WESTERLY FLOW ALOFT THROUGH MOST OF THE PERIOD WITH RIDGING BY THE END WILL MAKE FOR A DRY FORECAST ALONG WITH A SLOW WARMING TREND. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 510 PM MDT FRI OCT 7 2011 FOR THE 00Z TAFS...COLD FRONT CURRENTLY RETROGRADING BACK INTO THE AREA...WITH SHRA/TSRA DEVELOPING ALONG IT. EXPECT SHRA/TSRA TO CONTINUE TO DEVELOP AND INCREASE IN COVERAGE THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM IS POSSIBLE IN THE AREA THROUGH THE EVENING HOURS. PRECIPITATION WILL CONTINUE INTO THE OVERNIGHT HOURS AND TRANSITION TO MAINLY SHRA. TSRA WILL ONCE AGAIN BE POSSIBLE TOMORROW AFTERNOON. AS FAR AS CIG/VIS...EXPECT TEMPO MVFR CIGS/VIS IN HEAVIER TSRA EARLY...THEN TRANSITIONING TO PREDOMINANTLY MVFR CIG/VIS IN RAINSHOWERS. EXPECT CONDS TO IMPROVE TO VFR AFTER MIDDAY TOMORROW. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Oct 7, 11:30 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1030 AM MDT FRI OCT 7 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081445- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1030 AM MDT FRI OCT 7 2011 /1130 AM CDT FRI OCT 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA LATER THIS AFTERNOON AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR. STORMS WILL DEVELOP THIS AFTERNOON ALONG A COLD FRONT LOCATED FROM NEAR MCCOOK NEBRASKA SOUTHWEST TO TRIBUNE KANSAS. STORMS WILL THEN SPREAD NORTH OVER THE REMAINDER OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY...MAINLY IN THE MORNING. AT THIS TIME...STORMS ON SATURDAY ARE NOT EXPECTED TO BECOME SEVERE. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY EAST OF HIGHWAY 25 IN NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Oct 7, 4:02 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM CDT FRI OCT 7 2011
KSZ004-072115-
NORTON-
402 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...
AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALVERT...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3969 9963 3977 9984 4001 9971 4001 9963
4000 9962 3971 9962
TIME...MOT...LOC 2103Z 206DEG 39KT 3982 9968
JRMSpecial weather statement, Oct 7, 5:25 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
425 PM MDT FRI OCT 7 2011
KSZ004-072245-
NORTON-
525 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALVERT...MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3973 9973 3981 9995 4001 9984 4001 9980
4001 9963 4000 9962 3991 9962
TIME...MOT...LOC 2225Z 205DEG 37KT 3985 9979
JRMSpecial weather statement, Oct 7, 6:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM CDT FRI OCT 7 2011
KSZ004-072330-
NORTON-
622 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3972 9996 3978 10018 3989 10018 4001 10014
4001 9975
TIME...MOT...LOC 2322Z 206DEG 35KT 3988 9996
JRMSpecial weather statement, Oct 7, 6:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT FRI OCT 7 2011
KSZ004-080000-
NORTON-
641 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BEAVER CITY...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3986 9989 3988 10013 3989 10018 4001 10014
4001 9976 4000 9976
TIME...MOT...LOC 2342Z 206DEG 35KT 4006 9985
JRMSpecial weather statement, Oct 7, 6:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM CDT FRI OCT 7 2011
KSZ014-015-028-029-080000-
GOVE-LOGAN-SHERIDAN-THOMAS-
648 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND
GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF OAKLEY...MOVING NORTH AT 45
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3893 10098 3927 10086 3926 10068 3924 10049
3913 10056 3887 10074
TIME...MOT...LOC 2348Z 201DEG 37KT 3902 10080
JRMLocal storm report, Oct 7, 7:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 SSW MENLO 39.26N 100.77W
10/07/2011 E1.00 INCH THOMAS KS PUBLIC
&&
BASThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 37 min |
| Oct 7, 7:23 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| Oct 7, 7:42 PM CDT | Special Weather Statement | GLD | Sheridan | 18 min |
| Oct 7, 7:55 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 35 min |
| Oct 7, 7:59 PM CDT | Special Weather Statement | GLD | Decatur | 31 min |
| Oct 7, 8:59 PM CDT | Flash Flood Warning | GLD | Wichita | 6 hr |
| Oct 7, 9:01 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 29 min |
| Oct 7, 9:19 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 41 min |
| Oct 7, 9:43 PM CDT | Special Weather Statement | GLD | Gove | 17 min |
| Oct 7, 9:50 PM CDT | Tornado Warning | GLD | Gove | 25 min |
| Oct 7, 10:03 PM CDT | Special Weather Statement | GLD | Wichita | 12 min |
| Oct 7, 10:09 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 18 min |
| Oct 7, 10:10 PM CDT | Tornado Warning | GLD | Gove | 35 min |
| Oct 7, 10:15 PM CDT | Special Weather Statement | GLD | Wichita | 30 min |
| Oct 7, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 54 min |
| Oct 7, 10:26 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 64 min |
| Oct 7, 10:34 PM CDT | Flash Flood Warning | GLD | Gove, Logan, Sheridan | 4 hr |
| Oct 7, 10:41 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 34 min |
| Oct 7, 10:56 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 49 min |
| Oct 7, 10:58 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 44 min |
| Oct 7, 11:20 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Greeley, Logan, Wichita | 40 min |
| Oct 7, 11:27 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton, Sheridan | 48 min |
| Oct 7, 11:38 PM CDT | Tornado Warning | GLD | Wichita | 37 min |
| Oct 8, 12:02 AM CDT | Flash Flood Warning | GLD | Logan, Wichita | 3 hr |
| Oct 8, 12:11 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 49 min |
| Oct 8, 12:18 AM CDT | Tornado Warning | GLD | Gove, Logan | 27 min |
| Oct 8, 12:23 AM CDT | Tornado Warning | GLD | Logan | 37 min |
| Oct 8, 12:52 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 38 min |
| Oct 8, 2:26 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 34 min |
| Oct 8, 2:52 AM CDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Logan, Norton, Sheridan and 2 more | 12 hr |
| Oct 8, 10:26 AM CDT | River Flood Warning | GLD | Norton | 26 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.